Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
arm odor
An_253333 posted:
Hi gonna sound crazy but my guy pt has a very funky odor coming from his arm had a rt side stroke and has a very limited use of his right arm does this tipically happen after a stroke? this is not his arm pit it is the arm itself am i missing sometihing i know it is not a bathing issue as i do him myself plus the vna does him 3 times a week but i just get oh ya as a responce from them when i question it
susiebelle responded:
Talk to your neurologost there is a shot they can give to help this according to my neurologist.
Richard C Senelick, MD responded:
No question this is an unusual symptom. After a stroke, people can sweat less or more and the limited use of an extremity can lead to a build up of "stuff." Not very scientific. The other possibility is to look at any new medications. In rare cases medications can cause a patient to have an odor. I am sure you looked at the simple stuff like new soap, new detergent, new clothes, etc. There may not be a answer, but keep looking. Good Luck.
After your stroke you may be experiencing a new normal, but remember what George Eliot said- It is never too late to be what you might have been. You still can achieve new goals.

Helpful Tips

I also have experienced the numbing sensation in the back of the head or neck area. It only happens when I am laying down awkwardly with a ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.